I am currently prescribed xanax 2 mg. three times a day (90 per month! I realize it's a very high dose. I recently lost my dad and at first this medicine was a Godsend! I have become so tolerant to them that I can't even feel them working and have to double my dose at times. I read that I could combine it with a GABA supplement but I am stuck and don't know what to do. My prescriptions are running out way too fast! Someone please tell me how to become "untolerant" to them so that they will work like they should. I do have a few 20 mg valium that I can alter with the xanax 2mg. I thought about tapering off then getting back on them. I only have 20 left. I take atleast 3 at time and I know it isn't right so please don't be rude to me. I don't want to feel this way. I just need someone's help. Any suggestions would be ever so welcome and I'd be grateful! Please help. Thanks so much in advance!!!!!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.